# SDR CA061103015

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE THE ENGINE EXPERIENCED VIBRATIONS FOLLOWED BY A LOUD NOISE AND WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED FRACTURED TURBINE BLADES.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20061103015)
